# SDR SWIA201130835

- Difficulty date: October 17, 2011
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 26,791 hours, 21,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 559.0 PRESSURE BULKHEAD IS DAMAGED.  (C-CHECK)  REPAIRED PER CRJ200 SRM AND REO.
